# SDR DL76L990780

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Smoking
- Location: Pax Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IR - ELECTRICAL ODOR NOTICED BETWEEN MID-LAVS.  ENTERTAINMENT SYSTEM AND LAV SYS CB'S PULLED.  FLT DIVERTED TO SNN.  VIDEO ENTERTAINMENT SYSTEM COMPLETELY DE-ACTIVATED.  GALLEY OVEN CB'S PULLED.  PANELS REMOVED IN AREA OVERHEAD    MID-LAVS AND GALLEYS.  NO EVIDENCE OF SMOKE.  REPLACED OVEN AND BOTH MID GALLEY COFFEE MAKERS.  RAN ENGINES AND PRESSURIZED A/C.  RAN ALL GALLEY CHILLERS, COFFEE MAKERS, ENTERTAINMENT SYSTEM.  NO EVIDENCE OF FUMES.  A/C OK FOR SERVICE.
